# SDR VNAA2018012911102

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 7,801 hours, 7,111 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NWS INOP CAUT MSG COMING INTO CLT, PERFORMED SYSTEM RESET MSG CLEARED AND DID NOT REAPPEAR.
